# SDR CA020826003

- Difficulty date: August 15, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Boeing 767-35H
- Aircraft time: 41,425 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591C
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT LOUD SQUEEL IN FRONT CABIN AND GALLEY WAS FOLLOWED BY MOMENTARY SMOKE IN FLIGHT DECK AND FWD EQUIPMENT BAY  FAN STATUS MESSAGE WITH ASSOCIATED CB POPPING.FORWARD EQUIPMENT COOLING FAN REPLACED AS PER AMM.
